Discussions that mention allegra

Allergies board


I have been on allergy meds constantly since '95. For the last few years, I have been on Allegra, Singulair, Flonase and Astelin. This summer, I began my second round of immunotherapy. Before my allergy testing and each new bottle of serum for my shots, I have to go off all of my allergy (and reflux) meds for 5 days. Each time, about the third day of the meds, I have started getting itchy and breaking out in hives. My guess is that my constant use of the medications is masking an unknown allergy. I have watched closely, and haven't been able to figure out what the triggers are. I know I have extreme allergies to trees, grasses, weeds, molds, animals, etc... I don't have any animals and it is too cold and snowy here for the seasonal allergies. I suspect I am allergic to the detergents or soaps I am around or maybe some foods, but I haven't been able to pinpoint anything. I haven't introduced anything new into my routine. I use cetaphil soap which is supposed to be mild and the dye and fragrance free detergent. It is frustrating. My next step is to get tested for food allergies, but little of the cost is covered by my insurance and I don't have the funds to pay for it yet. Any ideas??